Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Have low HB. Took ferrous fumarate. Platelet and rbc are high. Feels tired. Looking for suggestion

During my pregnancy 4 years ago (40 yrs), my Hb always low (10-11gm). Now my age is 44 yrs, I still have the same problem. When I took ferrous femaret my Hb up to 11gm only. After that I stop ferous femaret and check again and also my Hb only 10.1gm. My platelate, rbc are high. I forgot the rest. Today I sent FBP/PBF for Ix. I only feel tired but I still can do exercise 3x/week, go work, study and sleep around 10 o clock every night.
Asked On : Sun, 1 Jul 2012
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Radiologist 's  Response

Hemoglobin is the amount of circulating red blood cells in your blood. Rbc is rezponsible in distributing oxygen in all organs of your body. So a low hemoglobin will result to lower amount of oxygen delivered in your organs and will surely result to fatigue, weakness or feeling of exhaustion. Correct your hemoglobin and you will have improved overall performance.

Thank you.

Dr. Eric
Answered: Mon, 21 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor